American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Miklós Csörgő. Exact probability distribution functions of some R\'enyi type statistics . Proc. Amer. Math. Soc. 16 (1965) 1158-1167. MR 0214178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Friedrich Gebhardt. Generating normally distributed random numbers by inverting the normal distribution functions . Math. Comp. 18 (1964) 302-306. MR 0166859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. G. Laha. On a problem connected with Beta and Gamma distributions . Trans. Amer. Math. Soc. 113 (1964) 287-298. MR 0171297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. R. DiDonato and M. P. Jarnagin. A method for computing the circular coverage function . Math. Comp. 16 (1962) 347-355. MR 0148161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1